# SDR AALA201705179010

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 51,531 hours, 22,208 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM FOR DOOR RT EMERGENCY EXIT OCCURRED ABOUT 12000 FT,  FALSE WARNING. ECAM CLEARED AFTER LANDING. CHECKED DOOR FRAME AND ATTCH HARDWARE. NO FAULTS NOTED. OPERATED DOOR LOCK AND UNLOCK. NO FAULTS NOTED.  NO FAULTS ON PREVIOUS LEG. NO HISTORY IN 30 DAYS.
